... years ago. I am so bad now that I must stop the botox. if anyone has had a similar experience, my question is will my strength return?
12 Apr 2012
Yes, I know of many people who have experienced muscle weakness. Hundreds. Some result in death. Allergan has lost two law suits to such side effects. $16 million and $200 million (to a writer in Virginia who died prior to trial). They have a black box warning now but misinformation continues. Your strength will return as your damaged nerves heal but it will be years most likely. Eating The China Study diet may help.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Botox (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 May 2011
Has anyone experienced a two month long migraine after receiving a botox injection for cervical dystonia. Did you try another botox injection and ...
0 answers • 8 Apr 2014
Hi my name is Marie and I've been receiving botox injections for my intractable migraines for the past 3 years and I've had nothing but ...
2 answers • 30 Aug 2014
I read a review of one of your members who did not have a good experience with Botox treatment for her/his migraines. I wanted to be able to share my ...
3 answers • 30 Oct 2014